Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

August 7, 2014Henry County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 7, 2014, 11:07 PM EDT for Henry County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2014, 11:07 PM EDT (03:07 UTC)
Expired
Aug 7, 2014, 11:45 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA

County Henry County, GA

The radar

The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 749 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
749 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2103 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WWUS82 KFFC 080307
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 PM EDT THU AUG 7 2014

GAZ056-057-080345-
1107 PM EDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG WINDS AND HEAVY RAIN IN 
SPALDING AND HENRY COUNTIES UNTIL 1145 PM EDT...

AT 1102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND 
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SPALDING AND 
HENRY COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF 
THIS STORM INCLUDE SUNNY SIDE...ATLANTA MOTOR 
SPEEDWAY...HAMPTON...TOWALAGA...LUELLA...FLIPPEN...BLACKSVILLE...MCDO
NOUGH...LOCUST GROVE AND OLA. HEAVY DOWNPOURS WILL CAUSE PONDING OF 
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3344 8435 3343 8430 3348 8429 3354 8405
      3350 8403 3348 8395 3346 8394 3344 8393
      3341 8398 3338 8398 3336 8401 3336 8404
      3331 8406 3329 8433
TIME...MOT...LOC 0307Z 260DEG 12KT 3339 8424

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 7:53 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 7, 7:53 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT THU AUG 7 2014

.PREV DISCUSSION... /ISSUED 606 PM EDT THU AUG 7 2014/

.UPDATE...
QUICK UPDATE TO INCLUDE HIGHER CHANCE POPS IN NW GA AS MORE
PERSISTENT CONVECTION HAS BEEN TRENDING AND IS PRIMARILY OUTFLOW
DRIVEN. CANNOT RULE OUT A STRAY STRONG STORM OR TWO WITH SMALL
HAIL OR 40 MPH WINDS EARLY THIS EVENING. PREVIOUS DISCUSSION
FOLLOWS...

BAKER

&&

PREV DISCUSSION... /ISSUED 313 PM EDT THU AUG 7 2014/

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CURRENT RADAR LOOP SHOWS AN AREA OF SHOWERS ACROSS NORTH GA AND
ANOTHER AREA ACROSS CENTRAL GA WITH THE ATL AREA RIGHT IN THE
MIDDLE. THERE IS A COLD FRONT DRAPED ACROSS NORTH GA WITH A WEAKER
PRE FRONTAL TROUGH OVER CENTRAL GA. BOTH OF THESE BOUNDARIES ARE
MOVING SLOWLY SOUTH THROUGH THE AREA TODAY AND SHOULD CONTINUE
MOVING SOUTH THROUGH TONIGHT. THEY ARE ALSO ACTING AS A CATALYST FOR
CONVECTIVE ACTIVITY WHICH IS EVIDENT IN WHERE THE SHOWERS ARE
BEGINNING TO POP UP. CURRENTLY THERE IS A SHORT WAVE OVER THE
NORTHERN MISSISSIPPI RIVER VALLEY WHICH IS APPROACHING THE AREA
TONIGHT. THIS SHORT WAVE WILL BERING INCREASE MOISTURE TO THE AREA
FRI AND INCREASED CHANCES OF PRECIP. INSTABILITY INDICES INCREASE
ACROSS THE STATE AS WELL SO WILL CONTINUE WITH CHANCE TO LIKELY POPS
ACROSS THE STATE WITH THE HIGHEST POPS ACROSS NORTH GA. TEMPERATURES
EXPECTED NEAR TO SLIGHTLY ABOVE NORMAL FRIDAY WITH LOWS TONIGHT AND
FRIDAY NIGHT NEAR TO SLIGHTLY ABOVE NORMAL.

01

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
MODELS CONTINUE TO ADVERTISE AN ACTIVE EXTENDED PERIOD. HAVE MADE
MINOR CHANGES TO THE TEMPERATURES AND POPS TO ACCOUNT FOR LATEST
MODEL TRENDS AND CONSISTENCY WITH NEIGHBORING OFFICES. CONTINUE TO
SHOW SLIGHTLY WARMER TEMPERATURES THAN SOME OF THE OUTLIER MODELS
SUGGESTING WEDGE EVENT LATE WEEKEND THROUGH EARLY WEEK...AND
DEPENDING ON THE STRENGTH OF THIS FEATURE...FUTURE FORECASTS MAY
NEED TO BE ADJUSTED DOWN...PARTICULARLY IN THE NORTHEAST GA
MOUNTAINS. THE PREVIOUS FORECAST DISCUSSION IS STILL APPLICABLE
AND HAS BEEN INCLUDED BELOW.

31

/ISSUED 329 AM EDT THU AUG 7 2014/

COMPLICATED LONG TERM FORECAST...MULTIPLE BOUNDARIES WITH SURFACE
LOWS...PASSING UPPER DISTURBANCES...AND POSSIBLE WEDGING. IN A
NUTSHELL...UNSETTLED WEATHER THROUGH THE EARLY PART OF NEXT WEEK.

WEAK SURFACE BOUNDARY SHOULD BE SITUATED ACROSS NORTHERN GA FRIDAY
NIGHT. A SURFACE LOW PRESSURE WAVE WILL MOVE EAST/NORTHEAST ALONG
THE BOUNDARY...HELPING PULL THE OLD FRONT JUST NORTH OF THE STATE
THROUGH SUNDAY. THE BEST CHANCE OF PRECIP IN THE LONG TERM WILL BE
FRIDAY NIGHT THROUGH SATURDAY AS THE SURFACE WAVE HELPS WITH LIFT
AND FOCUSES PRECIPITATION ALONG THE FRONT. SINCE THE BOUNDARY WILL
BE PULLED SLIGHTLY NORTHWARD...THE HIGHEST POPS SHOULD REMAIN
ROUGHLY NORTH OF INTERSTATE 20.

THE INITIAL SURFACE LOW WILL PUSH NORTHEAST...WHILE A SECONDARY LOW
IS PROGGED TO DEVELOP JUST OFFSHORE. IF THIS PATTERN COMES TO
FRUITION...THEN THE OFFSHORE LOW CENTER WILL HELP CREATE AND
REINFORCE ANY WEDGING THAT TEMPORARILY DEVELOPS ON MONDAY INTO
TUESDAY. HAVE DECREASED MAX TEMPS ACROSS NORTHERN AREAS...WHERE THE
WEDGE IS MOSTLY LIKELY TO DEVELOP.

ANOTHER WEAK COLD FRONT IS PROGGED TO APPROACH FROM THE NORTH ON
WEDNESDAY AND SHOULD MOVE SOUTH ACROSS THE CWFA ON THURSDAY. HIGH
PRESSURE WILL BUILD BEHIND THE FRONT.

THE HEAVY PRECIP AXIS SHOULD BE JUST TO THE NORTH OF THE CWFA FRIDAY
NIGHT INTO SATURDAY. HOWEVER...PWATS WILL BE CLOSE TO 2SD ABOVE
NORMAL AND BL WINDS WILL BE LESS THAN 15 KT. SO...LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE...ESPECIALLY WITH THUNDERSTORMS.

NLISTEMAA

&&

.AVIATION...
00Z UPDATE...
MAINLY VFR CIGS THROUGH PERIOD BUT MVFR OR LOWER VSBYS POSSIBLE
WITH ANY SHOWER/STORM DEVELOPMENT. CIG DECK SHOULD MAINLY BE SCT
TO BKN AT 5-7 KFT WITH SOME POSSIBLE SCATTERING OUT OVERNIGHT THEN
BACK TO BKN 4-5 KFT FRIDAY AFTERNOON. LINGERING TSRA AND SHRA WITH
VRB GUSTS MAINLY FOR NORTHERN SITES THIS EVENING THAT SHOULD
DIMINISH NEAR 02Z. CANNOT RULE OUT SOME LOWER VSBY FOG IN EARLY
MORNING FOR NORTHERN SITES DUE TO ALL THE STORM ACTIVITY SO WILL
NEED TO BE WATCHED. STORM CHANCES RAMP UP AGAIN AFTER 18Z FRIDAY
SO HAVE INCLUDED PROB30 OF -TSRA FOR NOW. WINDS LOOK TO BE MAINLY
LIGHT OUT OF NE OR E OVERNIGHT THEN SWING SE TO SW MIDDAY FRIDAY
BEFORE A POSSIBLE SE SHIFT AGAIN FRIDAY EVENING.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  93  71  89 /  30  50  60  60
ATLANTA         73  90  72  88 /  40  40  40  60
BLAIRSVILLE     65  82  67  81 /  30  60  60  70
CARTERSVILLE    69  91  70  88 /  40  60  60  60
COLUMBUS        73  95  74  92 /  20  40  40  50
GAINESVILLE     71  88  70  85 /  40  60  60  70
MACON           72  93  73  91 /  20  40  40  50
ROME            69  91  70  89 /  40  60  60  70
PEACHTREE CITY  70  91  71  89 /  40  40  40  60
VIDALIA         73  95  74  92 /  20  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01/BAKER
LONG TERM...NLISTEMAA/31
AVIATION...BAKER
Hazardous weather outlook, Aug 7, 11:39 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EDT THU AUG 7 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1139 AM EDT THU AUG 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING
ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA.

DISCUSSION...

A WEAK FRONT OVER FAR NORTH GEORGIA WILL PROVIDE ENOUGH
INSTABILITY TO PROVIDE A TRIGGER FOR A FEW LATE DAY THUNDERSTORMS.
AN APPROACHING SHORT WAVE TONIGHT WILL CONTINUE TO KEEP SLIGHT
CHANCES OF RAIN ACROSS NORTH GEORGIA...WITH THE POTENTIAL FOR A
FEW THUNDERSTORMS BEFORE MIDNIGHT. THE MAIN CONCERN WILL BE
OCCASIONAL LIGHTNING AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY AS A FRONTAL
BOUNDARY BECOMES NEARLY STATIONARY ACROSS NORTH GEORGIA AND
COMBINES WITH PASSING UPPER LEVEL DISTURBANCES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 7, 9:15 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 PM EDT THU AUG 7 2014

GAZ047-080200-
915 PM EDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALTON COUNTY
UNTIL 1000 PM EDT...

AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JERSEY...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALTON
COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE HERNDONVILLE...YOUTH...WALNUT GROVE...SOCIAL CIRCLE...
JERSEY...BETWEEN...PANNELL...MONROE...NICHOLASVILLE...GOOD HOPE...
MOUNT VERNON...CAMPTON AND GRATIS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3390 8365 3391 8364 3389 8362 3388 8359
      3385 8357 3383 8353 3364 8373 3365 8377
      3374 8391 3391 8379 3389 8376 3392 8367
TIME...MOT...LOC 0115Z 215DEG 13KT 3375 8377
Special weather statement, Aug 7, 9:23 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT THU AUG 7 2014

GAZ019-030-080230-
923 PM EDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN POLK AND FLOYD
COUNTIES UNTIL 1030 PM EDT...

AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ETNA...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK AND
FLOYD COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ETNA...CAVE SPRING AND COOSA.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3429 8545 3428 8539 3430 8538 3433 8536
      3415 8516 3398 8541 3425 8546 3427 8546
TIME...MOT...LOC 0123Z 234DEG 12KT 3405 8546
Local storm report, Aug 7, 9:33 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
933 PM EDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     GRANT PARK-ZOO ATLANTA  33.74N  84.37W
08/07/2014                   FULTON             GA   EMERGENCY MNGR

            REPORTS OF SEVERAL TREES DOWN

&&

EVENT NUMBER FFC1400762

KOVACIK
Special weather statement, Aug 7, 9:59 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 PM EDT THU AUG 7 2014

GAZ048-056>058-080230-
959 PM EDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SPALDING...
NEWTON...BUTTS AND HENRY COUNTIES UNTIL 1030 PM EDT...

AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL
STRONG THUNDERSTORMS CAPABLE OF 40 MPH WINDS NEAR LOCUST GROVE...
MCDONOUGH...AND BLACKSVILLE...DRIFTING EAST NORTHEAST AT ABOUT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE MINOR FLOODING AND PONDING
OF WATER ON ROADWAYS AND FREQUENT CLOUD TO GROUND LIGHTNING IN ADDITION
TO WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SPALDING...NEWTON...BUTTS AND HENRY COUNTIES THROUGH 1030 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WALKER
MILL...TOWALAGA...BLACKSVILLE...MCDONOUGH...LUELLA...LOCUST GROVE...
MCKIBBEN...JENKINSBURG...STARK...WORTHVILLE...FINCHERVILLE...
JACKSON...ROCKY PLAINS...STEWART AND OLA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3353 8414 3350 8378 3344 8381 3344 8382
      3341 8385 3340 8383 3337 8386 3334 8386
      3333 8385 3328 8387 3327 8413 3330 8430
TIME...MOT...LOC 0158Z 261DEG 5KT 3343 8409
Special weather statement, Aug 7, 10:06 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 PM EDT THU AUG 7 2014

GAZ053-067-080245-
1006 PM EDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MERIWETHER AND
COWETA COUNTIES UNTIL 1045 PM EDT...

AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARALSON...MOVING EAST AT 5 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
MERIWETHER AND COWETA COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE ROCKY MOUNT...WOOSTER...ALVATON...
HARALSON AND SENOIA.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3328 8474 3334 8455 3333 8453 3325 8450
      3325 8451 3318 8450 3315 8451 3314 8452
      3311 8468
TIME...MOT...LOC 0206Z 255DEG 5KT 3322 8460
Special weather statement, Aug 7, 11:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 PM EDT THU AUG 7 2014

GAZ056-057-080345-
1107 PM EDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG WINDS AND HEAVY RAIN IN
SPALDING AND HENRY COUNTIES UNTIL 1145 PM EDT...

AT 1102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SPALDING AND
HENRY COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SUNNY SIDE...ATLANTA MOTOR
SPEEDWAY...HAMPTON...TOWALAGA...LUELLA...FLIPPEN...BLACKSVILLE...MCDO
NOUGH...LOCUST GROVE AND OLA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3344 8435 3343 8430 3348 8429 3354 8405
      3350 8403 3348 8395 3346 8394 3344 8393
      3341 8398 3338 8398 3336 8401 3336 8404
      3331 8406 3329 8433
TIME...MOT...LOC 0307Z 260DEG 12KT 3339 8424

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Aug 7, 8:20 PM EDTSpecial Weather StatementFFCHenry40 min
Aug 7, 8:44 PM EDTSpecial Weather StatementFFCDeKalb46 min
Aug 7, 9:00 PM EDTSpecial Weather StatementFFCHenry45 min
Aug 7, 9:15 PM EDTSpecial Weather StatementFFCWalton45 min
Aug 7, 9:23 PM EDTSpecial Weather StatementFFCFloyd67 min
Aug 7, 9:59 PM EDTSpecial Weather StatementFFCButts, Henry31 min
Aug 7, 10:06 PM EDTSpecial Weather StatementFFCCoweta39 min
Aug 7, 11:44 PM EDTSpecial Weather StatementFFCHenry46 min
Aug 8, 4:13 AM EDTSpecial Weather StatementFFCMurray47 min
Aug 8, 5:00 AM EDTSpecial Weather StatementFFCGilmer45 min
Aug 8, 8:00 AM EDTSpecial Weather StatementFFCBanks30 min
Aug 8, 12:27 PM EDTSpecial Weather StatementFFCGilmer, Pickens48 min
Aug 8, 12:45 PM EDTSpecial Weather StatementFFCPaulding45 min
Aug 8, 1:12 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 8, 1:32 PM EDTSpecial Weather StatementFFCFayette43 min
Aug 8, 1:36 PM EDTSpecial Weather StatementFFCCobb, Douglas, Paulding39 min
Aug 8, 1:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 8, 1:56 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson34 min
Aug 8, 2:11 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton49 min
Aug 8, 2:21 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton39 min
Aug 8, 2:27 PM EDTSpecial Weather StatementFFCHenry33 min
Aug 8, 2:29 PM EDTTornado WarningFFCCherokee, Cobb18 min
Aug 8, 2:39 PM EDTSpecial Weather StatementFFCHenry36 min
Aug 8, 2:45 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Rockdale45 min
Aug 8, 2:51 PM EDTSpecial Weather StatementFFCBaldwin24 min
Aug 8, 2:59 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett, Rockdale46 min
Aug 8, 3:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Aug 8, 3:10 PM EDTSpecial Weather StatementFFCNewton35 min
Aug 8, 3:19 PM EDTSpecial Weather StatementFFCMonroe26 min
Aug 8, 3:22 PM EDTSpecial Weather StatementFFCPutnam23 min
Aug 8, 3:28 PM EDTSevere Thunderstorm WarningFFCGwinnett, Rockdale, Walton32 min
Aug 8, 3:30 PM EDTSpecial Weather StatementFFCClayton30 min
Aug 8, 3:48 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson, Newton, Oconee and 1 more42 min
Aug 8, 3:58 PM EDTSpecial Weather StatementFFCClayton47 min
Aug 8, 4:08 PM EDTSpecial Weather StatementFFCGreene, Hancock, Jasper, Morgan, Oconee, Putnam52 min
Aug 8, 4:19 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Putnam, Taliaferro41 min
Aug 8, 4:22 PM EDTSpecial Weather StatementFFCJackson38 min
Aug 8, 4:26 PM EDTSpecial Weather StatementFFCBaldwin, Jones49 min
Aug 8, 4:31 PM EDTSpecial Weather StatementFFCClarke, Oconee29 min
Aug 8, 4:38 PM EDTSpecial Weather StatementFFCWarren52 min
Aug 8, 4:42 PM EDTSpecial Weather StatementFFCToombs48 min
Aug 8, 4:48 PM EDTSpecial Weather StatementFFCGlascock42 min
Aug 8, 4:54 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren66 min
Aug 8, 4:56 PM EDTSpecial Weather StatementFFCBanks, Clarke, Madison64 min
Aug 8, 5:01 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes59 min
Aug 8, 5:10 PM EDTSpecial Weather StatementFFCTreutlen50 min
Aug 8, 5:20 PM EDTSpecial Weather StatementFFCWilkinson40 min
Aug 8, 5:59 PM EDTSpecial Weather StatementFFCTaliaferro46 min
Aug 8, 6:07 PM EDTSpecial Weather StatementFFCJohnson53 min
Aug 8, 6:26 PM EDTSpecial Weather StatementFFCBleckley, Houston49 min
Aug 8, 6:30 PM EDTSpecial Weather StatementFFCHaralson45 min
Aug 8, 6:51 PM EDTSpecial Weather StatementFFCTwiggs54 min
Aug 8, 6:57 PM EDTSpecial Weather StatementFFCWashington63 min
Aug 8, 7:07 PM EDTSpecial Weather StatementFFCCarroll, Paulding38 min
Aug 8, 7:30 PM EDTSpecial Weather StatementFFCDade45 min
Aug 8, 7:35 PM EDTSevere Thunderstorm WarningFFCCarroll25 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.